MathSciNet Relay Station
MathSciNet bibliographic data
MR2176026 60F10 (03E72 60B12 60D05)
Terán, Pedro A large deviation principle for random upper semicontinuous functions. Proc. Amer. Math. Soc. 134 (2006), no. 2, 571–580.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement